Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 339, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2007, 4:12 PM EDT for Walton County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2007, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 17, 2007, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Walton County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 172014
SVRFFC
GAC297-172100-
/O.NEW.KFFC.SV.W.0339.070817T2012Z-070817T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 500 PM EDT
* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 2 MILES WEST
OF BETWEEN OR 7 MILES WEST OF MONROE...MOVING SOUTH AT 5 MPH. ANOTHER
AREA OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED ACROSS EASTERN
WALTON COUNTY NEAR PANNELL AND MOUNT VERNON.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALNUT GROVE AND GOOD HOPE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3389 8377 3386 8390 3372 8391 3371 8372
3375 8356 3387 8358
$$2 follow-up statements
000
WWUS52 KFFC 172042
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT FRI AUG 17 2007
GAC297-172100-
/O.CON.KFFC.SV.W.0339.000000T0000Z-070817T2100Z/
WALTON GA-
441 PM EDT FRI AUG 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WALTON COUNTY...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM LOCATED NEAR JERSEY...AND MOVING
SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOCIAL
CIRCLE.
ALTHOUGH THE STORM HAS WEAKENED SLIGHTLY...THE STORM REMAINS NEAR
SEVERE LIMITS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3389 8377 3386 8390 3372 8391 3362 8367
3375 8356 3387 8358
$$000
WWUS52 KFFC 172100
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT FRI AUG 17 2007
GAC297-172109-
/O.EXP.KFFC.SV.W.0339.000000T0000Z-070817T2100Z/
WALTON GA-
459 PM EDT FRI AUG 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR WALTON COUNTY WILL BE ALLOWED
TO EXPIRE AT 500 PM EDT...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
ONCE SEVERE THUNDERSTORM HAD WEAKENED BELOW SEVERE LIMITS. THE
STORM WAS LOCATED NEAR JERSEY...AND MOVING SOUTH AT 10 MPH.
REMEMBER...IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3389 8377 3386 8390 3372 8391 3362 8367
3375 8356 3387 8358
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:16 PM EDT, 56 minutes earlier.
Area forecast discussion, Aug 17, 3:16 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT FRI AUG 17 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... FRONT AND ASSOCIATED SHORTWAVE ALOFT ARE MOVING INTO THE AREA...A COUPLE OF THUNDERSTORMS HAVE ALREADY POPPED AT AFD TIME AND EXPECT COVERAGE TO INCREASE. SPCS SLIGHT RISK IN PLACE ACROSS EASTERN SECTIONS OF THE CWA MATCH FAIRLY WELL WITH STRONG INSTABILITY PARAMETERS...WITH HOT SUMMERTIME CAPE VALUES OF OVER 3000 J/KG IN SOME AREAS AND LIS THROUGH THE ROOF. THE LIFT AND WEAK TO MODERATE SHEAR ASSOCIATED WITH THE FRONT SHOULD PROVIDE SOME ORGANIZATION TO THE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. A TAD TOO WARM FOR HAIL TO BE A SIGNIFICANT THREAT...BUT IF LARGE ENOUGH HAILSTONES FORM ALOFT...MIGHT GET SOME SEVERE HAIL ABLE TO MAKE IT TO THE SURFACE BEFORE MELTING. FRONT WILL MOVE THROUGH OVERNIGHT TONIGHT AND EARLY TOMORROW... WITH A HIGH PRESSURE RIDGE TRYING TO BUILD DOWN THE EASTERN SEABOARD. FRONT SORT OF WASHES OUT AND THEN MOVES BACK NORTH... NAM AND GFS A TAD DIFFERENT ON HOW FAR NORTH THE FRONT PROGRESSES WITH THE GFS A LITTLE SLOWER BUT THE NAM HAS SUPPORT FROM OTHER MODELS. GFS WOULD IMPLY POTENTIAL POPS FOR THE NORTHERN MOUNTAINS AND CONFIDENCE IS LOW WITH THIS WITH NO SUPPORT FROM OTHER MODELS. PERSISTENT UPPER RIDGE ACROSS THE SOUTH WILL BE A LITTLE TOO STRONG FOR MUCH COOLER TEMPERATURES TO MAKE IT INTO THE AREA WITH THE SURFACE HIGH BUILDING IN FROM THE NORTH...BUT WE MIGHT SEE A BIT OF RELIEF AT NIGHT DUE TO SLIGHTLY LOWER DEWPOINTS. HOWEVER...WITH THE UPPER RIDGE STILL IN PLACE...COMPRESSIONAL WARMING WILL STILL ALLOW DAYTIME TEMPERATURES TO HEAT UP...BUT AT THIS TIME SEE NO NEED FOR A HEAT ADVISORY SATURDAY WITH LESS HUMIDITY IN THE AREA. A PLAYER IN SOME OF THE WEATHER IS AN UPPER ANTICYCLONE IN THE WESTERN ATLANTIC THAT WILL SHIFT SOUTH AROUND THE UPPER HIGH AND MAY PULL SOME MOISTURE INTO SOUTHERN GEORGIA DURING THE WEEKEND...BUT HAVE ONLY ADDED SLIGHT CHANCE POPS SOUTH SATURDAY AFTERNOON WITH THIS AND WILL HOLD OFF ON ANYTHING FOR SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... AFOREMENTIONED UPPER ANTICYCLONE MOVES INTO TEXAS AND UPPER RIDGE PUSHES BACK WEST OVER THE SOUTHEAST BY MIDWEEK. THIS WOULD KEEP WARM AND RELATIVELY DRY CONDITIONS FOR OUR AREA AND DEPENDING ON ITS STRENGTH...WOULD DICTATE THE EVENTUAL PATH OF DEAN WHICH CURRENTLY IS PROJECTED FOR THE TEXAS OR NORTHERN MEXICO COAST BASED ON MODEL CONSENSUS. HIGHS WILL REMAIN GENERALLY IN THE 90S WITH...AT THIS TIME...MAINLY DIURNAL POPS WITH INCREASED MOISTURE DUE TO SOUTH TO SOUTHEASTERLY FLOW FROM A SURFACE HIGH JUST OFF THE SOUTHEASTERN COAST. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 98 71 94 71 / 20 0 5 10 10 ATLANTA 78 97 77 95 74 / 20 5 5 10 10 BLAIRSVILLE 65 93 64 89 66 / 10 0 5 10 10 CARTERSVILLE 72 98 71 95 70 / 10 0 5 10 10 COLUMBUS 78 99 77 96 76 / 30 10 5 10 10 GAINESVILLE 74 96 73 93 72 / 10 0 5 10 10 MACON 76 98 72 97 72 / 30 10 5 10 10 ROME 71 99 72 96 71 / 10 0 5 10 10 PEACHTREE CITY 71 96 70 95 69 / 20 5 5 10 10 VIDALIA 76 97 74 95 74 / 30 20 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON... MARION...MONROE...MONTGOMERY...MUSCOGEE...OGLETHORPE...PEACH... PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKES...WILKINSON. && TDP
Hazardous weather outlook, Aug 17, 11:00 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI AUG 17 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT. A SURFACE THERMAL TROUGH WILL DEEPEN THIS AFTERNOON OVER THE CENTRAL CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE EAST OF ATHENS AND MACON BUT ISOLATED SEVERE THUNDERSTORMS COULD OCCUR ANYWHERE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DISCUSSION... A MOIST AIRMASS OVER THE AREA WITH DEW POINTS IN THE MID 60S TO MID 70S...WILL BECOME UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2500 ...AND LIFTED INDICES OF MINUS 3 TO MINUS 7. THIS MOISTURE AND INSTABILITY WILL COMBINE WITH A COLD FRONT APPROACHING NORTH GEORGIA AND A TROUGH ACROSS CENTRAL GEORGIA...TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE GIVING THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .OTHER HAZARDS... DANGEROUS HEAT INDICES ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, Aug 17, 3:32 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT FRI AUG 17 2007 GAZ027-036-172000- 332 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CLARKE AND SOUTH MADISON COUNTIES UNTIL 400 PM EDT... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HULL...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CLARKE AND SOUTH MADISON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEESE...DIAMOND HILL...HULL... COLBERT...WINTERVILLE...ATHENS...GAINES SCHOOL AND WHITEHALL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Aug 17, 3:35 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EDT FRI AUG 17 2007 GAZ027-038-172000- 335 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN OGLETHORPE AND SOUTH MADISON COUNTIES UNTIL 400 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WATSON MILL BRIDGE STATE PARK...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS OGLETHORPE AND SOUTH MADISON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WATSON MILL BRIDGE STATE PARK...SMITHSONIA...PAOLI...COMER...CARLTON...SANDY CROSS... LEXINGTON AND CRAWFORD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Aug 17, 3:40 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT FRI AUG 17 2007 GAZ041-172015- 340 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HARALSON COUNTY UNTIL 415 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF FELTON...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS HARALSON COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FELTON...DRAKETOWN...BUCHANAN...BUDAPEST AND BREMEN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Aug 17, 3:56 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT FRI AUG 17 2007 GAZ042-172030- 356 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CARROLL COUNTY UNTIL 430 PM EDT... AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BURWELL...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CARROLL COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JOHN TANNER STATE PARK...JAKE...BURWELL...MOUNT ZION... BOWDON...TYUS AND ROOPVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Local storm report, Aug 17, 4:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 SE ROME 34.21N 85.12W
08/17/2007 E0.50 INCH FLOYD GA PUBLIC
ONE TREE WAS BLOWN DOWN AS WELL ON BOYD VALLEY ROAD.
0340 PM HAIL MONROE 33.79N 83.71W
08/17/2007 E1.25 INCH WALTON GA PUBLIC
A COUPLE OF LARGE LIMBS WERE BLOWN DOWN AS WELL.
&&
TDPSpecial weather statement, Aug 17, 4:11 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 411 PM EDT FRI AUG 17 2007 GAZ043-172045- 411 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN DOUGLAS COUNTY UNTIL 445 PM EDT... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FAIRPLAY...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS DOUGLAS COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FAIRPLAY...MCWHORTER AND HANNAH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 4:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 14 hr |
| Aug 17, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 32 min |
| Aug 17, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 17, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 29 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 43 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 28 min |
| Aug 17, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 39 min |
| Aug 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 30 min |
| Aug 17, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 30 min |
| Aug 17, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Aug 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Aug 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Aug 17, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 24 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Aug 17, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 35 min |
| Aug 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 33 min |
| Aug 17, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 31 min |
| Aug 17, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 28 min |
| Aug 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 33 min |
| Aug 17, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Aug 17, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Aug 17, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 33 min |
| Aug 17, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 31 min |
| Aug 17, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 45 min |
| Aug 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Aug 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 40 min |
| Aug 17, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 52 min |
| Aug 17, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 34 min |
| Aug 17, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 27 min |
| Aug 17, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 25 min |
| Aug 17, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 32 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Webster | 30 min |
| Aug 17, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 34 min |
| Aug 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 17, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Aug 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Aug 17, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 39 min |
| Aug 17, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Aug 17, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 30 min |
| Aug 17, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 25 min |
| Aug 17, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
| Aug 17, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 34 min |
| Aug 17, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 27 min |
| Aug 17, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 34 min |
| Aug 17, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.